# SDR C2XA03CL194

- Difficulty date: November 29, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE) FLIGHT NR 3230, THE CREW REPORTED THE COCKPIT AND CABIN FILLED WITH SMOKE ON DESCENT INTO CLEVELAND.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE NR 1 AND NR 2 BLEED AIR SYSTEM,THE NR 1 AND NR 2 ENGINES AND APU.  NO DEFECTS WERE FOUND.  MAINTENANCE SUSPECT GLYCOL ODOR.
